# SDR DALA2016013100772

- Difficulty date: January 30, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 636-684
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB UPPER AND LOWER SURFACE BETWEEN X=-54 TO X=-60 FROM BS 636 TO 639 AND 682 TO 684.  CUSP WEB IN STA 636 TO 639 WAS REPAIRED IAW SRM 53-05, FIG 131A-1. CUSP WEB IN STA 682 TU 684 WAS REPAIRED IAW SRM 53-05, FIG 131A-21.
